Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the proximinality of compact operators with range in $ C(S)$


Author: Jaroslav Mach
Journal: Proc. Amer. Math. Soc. 72 (1978), 99-104
MSC: Primary 47B05
DOI: https://doi.org/10.1090/S0002-9939-1978-0512853-5
MathSciNet review: 0512853
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the space of compact operators on X into $ C(S)$ is proximinal in the corresponding space of bounded operators, if X is a Hilbert space, a space $ {l_p},1 < p < + \infty $, or the space $ {c_0}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B05

Retrieve articles in all journals with MSC: 47B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0512853-5
Article copyright: © Copyright 1978 American Mathematical Society